Factorization and bounded approximate identities for a class of convolution Banach algebras

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)211-214
Number of pages4
JournalGlasgow Mathematical Journal
Volume28
Issue number2
DOIs
StatePublished - Jul 1986

Fingerprint

Approximate Identity
Banach algebra
Convolution
Factorization
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{3e5dd85a6a194a2b988cf98d44215f06,
title = "Factorization and bounded approximate identities for a class of convolution Banach algebras",
author = "Ouzomgi, {S. I.}",
year = "1986",
month = "7",
doi = "10.1017/S0017089500006522",
language = "English (US)",
volume = "28",
pages = "211--214",
journal = "Glasgow Mathematical Journal",
issn = "0017-0895",
publisher = "Cambridge University Press",
number = "2",

}

Factorization and bounded approximate identities for a class of convolution Banach algebras. / Ouzomgi, S. I.

In: Glasgow Mathematical Journal, Vol. 28, No. 2, 07.1986, p. 211-214.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Factorization and bounded approximate identities for a class of convolution Banach algebras

AU - Ouzomgi, S. I.

PY - 1986/7

Y1 - 1986/7

UR - http://www.scopus.com/inward/record.url?scp=84974398890&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974398890&partnerID=8YFLogxK

U2 - 10.1017/S0017089500006522

DO - 10.1017/S0017089500006522

M3 - Article

AN - SCOPUS:84974398890

VL - 28

SP - 211

EP - 214

JO - Glasgow Mathematical Journal

JF - Glasgow Mathematical Journal

SN - 0017-0895

IS - 2

ER -